Journal article icon

Journal article

Non-Gaussian spectra in cosmic microwave background temperature anisotropies

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.55.3358

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Astrophysics
Role:
Author
Journal:
PHYSICAL REVIEW D
Volume:
55
Issue:
6
Pages:
3358-3372
Publication date:
1997-03-15
DOI:
EISSN:
1089-4918
ISSN:
1550-7998
URN:
uuid:c80b12c6-66b5-4414-aac8-8b89bc91f9e2
Source identifiers:
207757
Local pid:
pubs:207757

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP